Allergic reaction induced by steroid therapy

Special considerations in children : An allergic child who itches, sneezes, and wheezes a lot can feel miserable and, therefore, sometimes misbehave or appear hyperactive. At the other extreme, children who are on allergy medicines that can cause drowsiness may become sleepy in school or at home. Parents and caregivers must understand these different behaviors, protect the children from the foods that induce their allergies, and know how to manage an allergic reaction, including how to administer epinephrine. Also, schools need to have plans in place to address emergencies, including anaphylactic shock .

One percent to 5% of courses of penicillin therapy are complicated by systemic hypersensitivity reactions. Point two percent is associated with anaphylactic shock, and mortality occurs in % of the cases. If a patient has a strongly positive skin test or circulating IgE antibody to penicillin, there is a 50-60% risk of an anaphylactic reaction upon subsequent challenge. In patients with a case history suggestive of penicillin allergy and negative skin tests, the risk of anaphylaxis is very low. Atopy and mold sensitivity are not risk factors for the development of penicillin allergy.

Allergic reaction induced by steroid therapy

allergic reaction induced by steroid therapy

Media:

allergic reaction induced by steroid therapyallergic reaction induced by steroid therapyallergic reaction induced by steroid therapyallergic reaction induced by steroid therapyallergic reaction induced by steroid therapy

http://buy-steroids.org